# SDR CA980415024

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201107608
- Condition: Crack
- Location: Mlg
- Component: Dowty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MLG SHOCK ABSORBER PIN INSPECTED AS A RESULT OF PREVIOUS FIND.  IMPERFECTION FOUND IN PIN USING ULTRASONIC.  SEE SDR19980402024 ALSO.   PART TC:  17,996.
